# SDR RAIA2019103170001

- Difficulty date: October 27, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 41,253 hours, 26,126 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 80-81
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE EXTERIOR SKIN HAS CORROSION UNDER AND AROUND DATA PLATE BETWEEN FRAME 80 & 81 BETWEEN STR 20 & 21 LT-          REMOVED CORROSION FROM THE AFT FUSELAGE EXTERNAL SKIN BETWEEN FR80-FR81 ON THE BELLY & REMOVED DATA PLATES. AWAITING TECHNICAL DISPOSITION FROM EMBRAER. BLENDING DONE. FABRIACATED DOUBLER, CUT-OUT DAMAGE, DRILLED HOLES, FABRICATED FILLER. INSTALLED REPAIR PARTS ON THE AFT FUSELAGE BELLY BETWEEN FR80-FR81 & INSTALLED DATA PLATE, PAINTED TO ORIGINAL FINISH.
